# SDR CALA2015051593781

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 45,425 hours, 19,539 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SLAT HAS A DENT APPROX 3" WIDE X 2" TALL, CHORD WISE X .025" DEPTH.  DENT IS APPROX 25" IN FROM OTBD SIDE OF SLAT.  REMOVED EXISTING REPAIR, CUT OUT DAMAGE & INSTALLED REPAIR PARTS IAW SRM 57-54-00 REPAIR 5G.
